# SDR UALA2009071302061

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 61,775 hours, 22,831 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 618
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK MIKE IS NOT WORKING.  REPLACED CAPTS AUDIO SELECT PANEL. SYSTEM CHECKS NORMAL AT THE GATE.  ALSO CHANGED CAPTAIN'S O2 MASK ASSY.  SYSTEM CHECKS NORMAL AT THE GATE.
